AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Topics in Functional Differential and Difference Equations
Edited by: Teresa Faria, Universidade de Lisboa, Portugal, and Pedro Freitas, Instituto Superior Técnico, Lisboa, Portugal
A co-publication of the AMS and Fields Institute.
SEARCH THIS BOOK:

Fields Institute Communications
2001; 378 pp; hardcover
Volume: 29
ISBN-10: 0-8218-2701-4
ISBN-13: 978-0-8218-2701-7
List Price: US$128
Member Price: US$102.40
Order Code: FIC/29
[Add Item]

This volume contains papers written by participants at the Conference on Functional Differential and Difference Equations held at the Instituto Superior Técnico in Lisbon, Portugal. The conference brought together mathematicians working in a wide range of topics, including qualitative properties of solutions, bifurcation and stability theory, oscillatory behavior, control theory and feedback systems, biological models, state-dependent delay equations, Lyapunov methods, etc. Articles are written by leading experts in the field. A comprehensive overview is given of these active areas of current research. The book will be of interest to both theoretical and applied mathematical scientists.

Titles in this series are co-published with the Fields Institute for Research in Mathematical Sciences (Toronto, Ontario, Canada).

Readership

Graduate students and research and applied mathematicians interested in ordinary differential equations, difference and functional equations, and partial differential equations.

Table of Contents

  • S. Amraoui and S. Lalaoui Rhali -- Monotonicity for some reaction-diffusion systems with delay and Dirichlet boundary conditions
  • O. V. Anashkin -- Lyapunov's direct method and parametric resonance in linear systems with delay
  • O. Arino, E. Sánchez, and A. Fathallah -- State-dependent delay differential equations in population dynamics: Modeling and analysis
  • M. Bachar and P. Magal -- Existence of periodic solution for a class of delay differential equations with impulses
  • A. Bátkai and S. Piazzera -- Damped wave equations with delay
  • H. Bouzahir and K. Ezzinbi -- Global attractor for a class of partial functional differential equations with infinite delay
  • R. Ceppitelli and L. Faina -- Differential equations with hereditary structure induced by a Volterra type property
  • G. Derfel and F. Vogl -- Asymptotic analysis of binomial recurrences
  • L. Fichmann and W. M. Oliva -- Collision of global orbits in \(C^\infty\) retarded functional differential equations
  • L. Fichmann and W. M. Oliva -- One-to-oneness and hyperbolicity
  • W. E. Fitzgibbon, M. Langlais, and J. J. Morgan -- Modeling the spread of feline leukemia virus in heterogeneous habitats
  • F. Giannakopoulos, C. Hauptmann, and A. Zapp -- Bursting activity in a model of a neuron with recurrent synaptic feedback
  • E. A. Grove, C. Kent, G. Ladas, and M. A. Radin -- On \(x_{n+1}=\mbox{max}\left\{\frac{1}{x_{n}},\frac{A_{n}}{x_{n-1}}\right\}\) with a period 3 parameter
  • I. Győri and F. Hartung -- Stability in delay perturbed differential and difference equations
  • J. K. Hale -- Some problems in FDE
  • U. an der Heiden -- Non-linear feedback systems with memory: From 0-th to higher order, discrete and continuous
  • L. Huang and J. Wu -- Dynamics of inhibitory artificial neural networks with threshold nonlinearity
  • W. Huang -- Dimension of space of solutions for a linear nonautonomous infinite delay differential equation
  • T. Krisztin -- Unstable sets of periodic orbits and the global attractor for delayed feedback
  • E. Litsyn, Y. V. Nepomnyashchikh, and A. Ponosov -- Uniform exponential stability of controlled quasilinear systems and functional differential equations
  • S.-i. Nakagiri -- Finite pole assignment of retarded dynamical systems in Hilbert spaces
  • S. M. Verduyn Lunel -- Inverse problems for nonself-adjoint evolutionary systems
  • H.-O. Walther -- Contracting return maps for some delay differential equations
  • M. Weedermann -- Normal forms for neutral functional differential equations
  • G. J. Wirsching -- A functional differential equation and \(3n+1\) dynamics
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia